# SDR USAASB98029

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPS CHECK GOOD.  (M)
